MathSciNet Relay Station
MathSciNet bibliographic data
MR598878 10B15 (10B25)
Győry, K.; Tijdeman, R.; Voorhoeve, M. On the equation $1\sp{k}+2\sp{k}+\cdots +x\sp{k}=y\sp{z}$. Acta Arith. 37 (1980), 233–240.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement